# SDR MASA2010092901040

- Difficulty date: September 26, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 17,399 hours, 13,499 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMER EXIT LIGHT INOP.  MX FOUND WIRES PULLED OUT OF THE LIGHT ASSY.   MX RE-PINNED GROUND WIRE AND RELAMPED.
